# SDR ASAA2019042929200

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 24,180 hours, 7,901 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HF 2 FAIL/FAIL INDICATIONS ON BOTH COMM CONTROL HEADS. GROUNDED - YES. ACCOMPLISHED HF 2 BIT, PER FIM 23-11 TASK 801 AND 806 HF 2 GROUND VERIFICATION OPS NORMAL, REF AMM 23-11-21.
